# SDR DXTA2023101097610

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 8,385 hours, 6,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE CABIN DOOR, OPEN, TOP RIGHT BOLT CAME OUT. WASHER FELL INTO THE DOOR COWLING. THIS HAPPENED DURING PASSENGER BOARDING. GAINED ACCESS TO MED INTERIOR AND RETRIEVED THE WASHER AND THE SCREW REINSTALLED THE PREVIOUSLY GAINED ACCESS INSTALLED THE HARDWARE AS REQUIRED. ALL WORK DONE IAW 52-14-00.
